# SDR QXEA9700743

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 939D2852
- Condition: Failed
- Location: Cockpit
- Part time: 14,275 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LOWER LEFT OF F/O'S WINDSHIELD ARCED.  TURNED WINDOW HEAT OFF, MOMENTS LATER WINDSHIELD CRACKED.  INSPECTED AND FOUND CRACK TO BE IN OUTER PANE ONLY.  CENTER PANE WAS INTACT.  AIRCRAFT FERRIED FROM SEA-PDX FOR REPAIRS.  REPLACED COPILOT'S WINDSHIELD AND TEMP CONTROLLER, OPERATIONAL CHECKS GOOD.
